# SDR AT0000298

- Difficulty date: May 25, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AZAV1
- Part serial: 17723
- Condition: Discharged
- Location: Seat 12 And 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHTS BETWEEN SEAT ROW 12 AND 17 DID NOT ILLUMINATE DURING, TEST.  REMOVED AND REPLACED THE BATTERY PACK AND ONE FUSE.  PERFORMED OPERATIONAL CHECK IAW 737 MM 33-50.
